# SDR IPXA11668876

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 36,533 hours, 11,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1453T587667
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 6 DENTS AND 9 PUNCTURES AT STA 654+22 TO STA 690 LBL 55 TO LBL 77.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-01.
